How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 2366
Experience:  Experienced Physician in the field of Medicine and Surgery.
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I have had vibrations in my chest (left) and arm a month

Customer Question

Hello, I have had vibrations in my chest (left) and arm for over a month now.
Added to this recently is a burning sensation around kidneys and liver area. And my chest feels heavy on the left.. Also my taste buds are inflamed at the minute and roof of my mouth and tougne feel and taste different
I have abused weed for a few years now a have partially smoked meth amphetamine for 5 years ( once a month ) and recently doing it more frequently (addiction) 3 times a week for the last 2 months
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

Thanks for your question.

As you might be aware that weed may cause an abnormal heartbeat, disrupted blood flow to organs such as kidney and spleen, and even heart attack, and heart failure in those individuals who are at risk of heart disease. Therefore most of your present symptoms are due to these adverse effects of weed addiction. Hence please go to the ER and have an ECG and an abdominal scan done. After this I would suggest that you consult your doctor on how to withdraw from these substances and de-addict yourself.

Take care.

Related Medical Questions